# SDR AU000270

- Difficulty date: March 30, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 1859E
- Condition: Seized
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK HOOK SEIZED ON PIVOT BOLT.
